# SDR CA021009030

- Difficulty date: September 27, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 26,142 hours
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 3251 · Steering Unit
- Part: Circuit Breaker
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING THE NOSE WHEEL STEERING FUNCTION FAILED WHILE ATTEMPTING TO TAXI. THE AIRCRAFT WAS INSPECTED AND THE PROBLEM WAS TRACED TO A FAULTY CIRCUIT BREAKER WHICH HAD FAILED TO SUPPLY POWER TO POWER STEERING UNIT. CIRCUIT BREAKER WAS REPLACED AND SYSTEM FUNCTIONED NORMALLY ON GROUND TEST.
